# SDR UALA2010082503135

- Difficulty date: August 22, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 37,638 hours, 9,810 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 3570
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE LIGHT ON. EICAS MESSAGE 'LT PACK TEMP' DISPLAYED. OPS NORMAL AFTER 'STANDBY' SELECTED.  FAILED TEST.  REPLACED LT PACK INLET DOOR ACTUATOR.  RAN PACK AND OPS CHECKED NORMAL.
